# SDR AMTA200301524

- Difficulty date: December 28, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N516AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27972
- Engine: Rroyce RB211*
- System (JASC): 2611 · Smoke Detection
- Part: Circuit Card
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG RT ENG OH LP 2.  SWAPPED LP 2 CARD WITH THE LP1 CARD ON ENG 2.  PERFORMED BITE TEST.  NO MESSAGE ON STATUS PAGE OR MECHANIC PAGE.
